# SDR FDEA202308111550

- Difficulty date: August 11, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,713 hours, 21,680 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A572446810219
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SPOILER 4 BEAM I/B JACK RIB UPR BORE INNER FACE CORRODED ACCOMPLISHED THE REINFORCING REPAIR AT RH #4 SPOILER I/B JACK RIB I.A.W FEDEX EA NO:T6-  5740-T0375735 P1,SEQ NO:863, TITLE: WINGS - ATTACH FITTINGS - RH WING #4 SPOILER JACK RIB   AT STA ABX 103.755 AND ABX 112.525 BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR - SRM   DEVIATION.  "MAJOR REPAIR"
